# SDR UPS98828064

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504191
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 INTERCOSTAL END FITTING CRACKED AT FS 1160, LONG 18R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
